Parabolic subgroups inside parabolic subgroups of Artin groups
; Paris, Luis Otros responsables
Fecha
04/2023
Editorial
American Mathematical Society
Revista
Proceedings of the American Mathematical Society
Título del libro
Nombre del evento
Fecha del evento
Institución organizadora
ISSN
0002-9939
eISSN
ISBN
Idioma
Inglés
Tipo del evento
Clasificación temática
Palabras clave
Resumen
We prove that a parabolic subgroup P contained in another parabolic subgroup P of an Artin group A is a parabolic subgroup of P. This answers a question of Godelle which is not obvious despite appearances. In order to achieve our result we construct a set-retraction A → P of the inclusion map from a parabolic subgroup P into A. This retraction was implicitly constructed in a previous paper by Charney and the second author [Bull. Lond. Math. Soc. 46 (2014), pp. 1248–1255].
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa
